# SDR SWAA111363

- Difficulty date: February 23, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 16,500 hours, 9,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101074
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT SIGN COVER MISSING.  REMOVED AND REPLACED SIGN ASSY PER MM.
